MathSciNet Relay Station
MathSciNet bibliographic data
MR2876521 (2012m:35165) 35K91 (35A01 35B44)
Ghoul, Tej-eddine Global existence for the nonlinear heat equation in the Fujita subcritical case with initial value having zero mean value. J. Math. Anal. Appl. 389 (2012), no. 1, 562–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement